# SDR 96ZZZX5032

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7872Q
- Make and model: Cessna 310Q
- Aircraft serial: 310Q0653
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: 504501019
- Condition: Cracked
- Location: Lt Mlg
- Part time: 5,000 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, PILOT NOTED THE ACFT SEEMED SLOWER AND YAWING TO THE LEFT.  FLYBY INDICATED THE LEFT MAIN LANDING GEAR WAS DOWN WHILE THE RT AND NOSE WERE RETRACTED GEAR.  SELECTED DOWN, ALL THREE INDICATED DOWN AND LOCKED.  ACFT LANDED AT MAINTENANCE BASE WITHOUT INCIDENT.  INVESTIGATION REVEALED THE LEFT MAIN GEAR TORQUE TUBE HAD CRACKED AT THE FORK BOLT BOSS AND THE CRACK HAD PROGRESSED AROUND THE TORQUE TUBE IN A SPIRAL MANNER.
